# SDR P5CA2011070300062

- Difficulty date: July 3, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 42,414 hours, 6,551 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE MID-FLAP INBOARD SPRING SEAL RIB FOUND TO BE WORN.  SPRING SEAL RIB REPAIRED IAW HX  RS 57-55-37144 REV A.
